About this Deal
|Kevin Malley was almost 30, and he was starting to lose his hair. He went to his doctor to see if there was a way to keep from going bald, and his doctor prescribed Propecia.|
"I looked young for my age, so I wanted to hold off my hair loss for a little bit," Malley said. "I didn't plan on taking Propecia for more than a year."
Malley started taking the drug in May 2011, and by October he was completely impotent and had no sex drive whatsoever. His body changed, even his genitals shrank, and he slipped into a mental fog that he just couldn't clear. His doctor told him the side effects would go away if he stopped taking the drug, so he did. But nothing changed.
"I kept expecting the side effects to go away, but they did not, they only got worse," he said.
Malley is not alone: A new study published today in the Journal of Sexual Medicine suggests that for some men, the sexual side effects of Propecia may last for months to years, even after they stop taking the drug.
LONG ARTICLE, CLICK ON LINK TO READ MORE